Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 294, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 29, 2012, 5:21 PM CDT for Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 5:21 PM CDT (22:21 UTC)
- Expired
- May 29, 2012, 6:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jackson County, OK, Tillman County, OK, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 10 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 5:35 PM CDT | HAIL 1.75 | 2 W Davidson, OK | |
| May 29, 6:22 PM CDT | HAIL 1.5 | 6 E Davidson, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -476 J/kg
- Mixed-layer LCL
- 1922 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
580
WUUS54 KOUN 292221
SVROUN
OKC065-141-TXC487-292315-
/O.NEW.KOUN.SV.W.0294.120529T2221Z-120529T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
SOUTHWESTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...
EXTREME NORTHEASTERN WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 615 PM CDT
* AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS
STORM WAS LOCATED NEAR FARGO...MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
FREDERICK...DAVIDSON AND FARGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3446 9897 3420 9893 3421 9895 3415 9895
3420 9928 3438 9930
TIME...MOT...LOC 2219Z 268DEG 7KT 3429 9921
$$
MAXWELL1 follow-up statement
338
WWUS54 KOUN 292244
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT TUE MAY 29 2012
OKC065-141-TXC487-292315-
/O.CON.KOUN.SV.W.0294.000000T0000Z-120529T2315Z/
TILLMAN OK-JACKSON OK-WILBARGER TX-
544 PM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
CDT FOR SOUTHWESTERN TILLMAN...EXTREME SOUTHEASTERN JACKSON AND
EXTREME NORTHEASTERN WILBARGER COUNTIES...
AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM
WAS LOCATED NEAR DAVIDSON...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FREDERICK AND DAVIDSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3443 9896 3420 9893 3421 9895 3415 9895
3419 9920 3437 9922
TIME...MOT...LOC 2238Z 272DEG 14KT 3426 9909
$$
MAXWELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:11 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 29, 3:11 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 311 PM CDT TUE MAY 29 2012 .DISCUSSION... SFC LOW IS POSITIONED OVER NE TX PANHANDLE WITH WARM FRONT EXTENDING ACROSS THE OK/KS BORDER AND A DRYLINE EXTENDING SOUTH ACROSS WESTERN OK. THESE BOUNDARIES AND TRIPLE POINT COULD BE FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING WITH THE BEST CHANCES ALONG THE FRONT AND NEAR THE TRIPLE POINT. THIS ACTIVITY IS EXPECTED TO THEN CONGEAL INTO ONE OR MORE STORM COMPLEXES THAT MOVE ACROSS THE FA TONIGHT WITH THE BEST CHANCE ACROSS NORTH CENTRAL/CENTRAL OK. SOME OF THE STORMS WILL BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO OCCUR WEDNESDAY AFTN/NIGHT. A SHORTWAVE WILL MOVE ACROSS THE REGION WEDNESDAY/THURSDAY PROVIDING SOME UPPER SUPPORT THAT IS LACKING FOR TODAY. A COLD FRONT WILL ALSO MOVE ACROSS THE REGION LATE WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WILL LIKELY BECOME SEVERE. LOCALLY HEAVY RAIN COULD ALSO BECOME AN ISSUE IN SOME AREAS. COOLER AIR IS EXPECTED TO MOVE INTO THE REGION BEHIND THE FRONT LEADING TO BELOW NORMAL TEMPERATURES FOR ABOUT THE LATTER HALF OF THE WEEK. TEMPERATURES WILL WARM TO AOA NORMAL OVER THE WEEKEND INTO EARLY NEXT WEEK. RIGHT NOW THE FORECAST IS DRY AFTER THURSDAY BUT WITH RETURNING MOISTURE AND NW FLOW FOR AT LEAST THE LAST HALF OF THE WORK WEEK SOME ADDITIONAL STORMS CAN NOT BE RULED OUT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 88 64 77 / 50 30 70 20 HOBART OK 69 90 63 80 / 40 30 50 10 WICHITA FALLS TX 72 93 65 85 / 30 20 40 20 GAGE OK 65 82 61 75 / 30 40 50 10 PONCA CITY OK 65 82 60 73 / 60 50 80 20 DURANT OK 72 88 70 83 / 40 30 70 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/25
Hazardous weather outlook, May 29, 12:06 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.
IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.
DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.
STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.
INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.
STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.
BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.
AUSTIN/MBS/MAXWELLIn the hours before
Local storm report, May 29, 1:35 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
135 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 8 S VERNON 34.04N 99.28W
05/28/2012 E1.75 INCH WILBARGER TX PUBLIC
0512 PM HAIL 4 W GRAYBACK 33.98N 99.24W
05/28/2012 E2.00 INCH WILBARGER TX STORM CHASER
0515 PM HAIL 15 SSE VERNON 33.95N 99.18W
05/28/2012 E1.50 INCH WILBARGER TX STORM CHASER
0525 PM HAIL OKLAUNION 34.13N 99.13W
05/28/2012 E1.25 INCH WILBARGER TX STORM CHASER
0557 PM HAIL HOLLISTER 34.34N 98.87W
05/28/2012 E1.00 INCH TILLMAN OK TRAINED SPOTTER
0601 PM HAIL 2 S LINDSAY 34.81N 97.61W
05/28/2012 E1.25 INCH GARVIN OK TRAINED SPOTTER
0603 PM HAIL 3 E HOLLISTER 34.34N 98.82W
05/28/2012 E1.00 INCH TILLMAN OK TRAINED SPOTTER
0620 PM HAIL 1 NE KAMAY 33.86N 98.81W
05/28/2012 E1.00 INCH WICHITA TX PUBLIC
QUARTER HAIL NEAR KATHY/S CORNER
0620 PM TSTM WND GST 7 W HOLLIDAY 33.81N 98.81W
05/28/2012 M58.00 MPH ARCHER TX STORM CHASER
0620 PM TSTM WND DMG 1 NE KAMAY 33.86N 98.81W
05/28/2012 WICHITA TX PUBLIC
A FEW TREES DOWN NEAR KATHY/S CORNER
0627 PM HAIL CHATTANOOGA 34.42N 98.65W
05/28/2012 E1.75 INCH COMANCHE OK TRAINED SPOTTER
0629 PM HAIL 8 W DUNCAN 34.52N 98.11W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0631 PM TSTM WND GST 3 E GILLILAND 33.73N 99.63W
05/28/2012 M62.00 MPH KNOX TX TRAINED SPOTTER
0636 PM HAIL 4 NW SEYMOUR 33.64N 99.31W
05/28/2012 E2.00 INCH BAYLOR TX STORM CHASER
0636 PM HAIL DUNCAN 34.52N 97.97W
05/28/2012 E1.00 INCH STEPHENS OK AMATEUR RADIO
0639 PM HAIL FAXON 34.46N 98.58W
05/28/2012 E1.25 INCH COMANCHE OK AMATEUR RADIO
0640 PM TSTM WND GST 3 NW SEYMOUR 33.63N 99.30W
05/28/2012 M83.00 MPH BAYLOR TX MESONET
0640 PM HAIL 6 NNW DUNCAN 34.60N 98.01W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0640 PM HAIL 6 NNW DUNCAN 34.60N 98.01W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0645 PM HAIL 2 SE MARLOW 34.62N 97.94W
05/28/2012 E1.75 INCH STEPHENS OK AMATEUR RADIO
0650 PM HAIL SEYMOUR 33.60N 99.26W
05/28/2012 E1.00 INCH BAYLOR TX LAW ENFORCEMENT
0700 PM HAIL 4 WSW MANKINS 33.76N 98.86W
05/28/2012 E1.25 INCH ARCHER TX TRAINED SPOTTER
0700 PM TSTM WND GST SHEPPARD AFB 33.98N 98.50W
05/28/2012 M58.00 MPH WICHITA TX ASOS
0713 PM HAIL 7 S STERLING 34.65N 98.17W
05/28/2012 E2.75 INCH COMANCHE OK AMATEUR RADIO
0718 PM TSTM WND GST 8 S STERLING 34.63N 98.17W
05/28/2012 M65.00 MPH COMANCHE OK AMATEUR RADIO
0718 PM TSTM WND DMG 8 S STERLING 34.63N 98.17W
05/28/2012 COMANCHE OK AMATEUR RADIO
POWER POLES SNAPPED OFF AT GROUND LEVEL,SUSPENDED BY
POWER LINES.
0722 PM HAIL 4 S LINDSAY 34.78N 97.61W
05/28/2012 E1.50 INCH GARVIN OK STORM CHASER
0722 PM TSTM WND GST 2 W ARCHER CITY 33.59N 98.66W
05/28/2012 M61.00 MPH ARCHER TX AMATEUR RADIO
0725 PM HAIL 9 E CHICKASHA 35.04N 97.79W
05/28/2012 E1.00 INCH GRADY OK AMATEUR RADIO
0726 PM HAIL 5 ESE LINDSAY 34.81N 97.53W
05/28/2012 E2.50 INCH GARVIN OK STORM CHASER
0727 PM HAIL ERIN SPRINGS 34.81N 97.61W
05/28/2012 E2.00 INCH GARVIN OK TRAINED SPOTTER
0740 PM TSTM WND DMG HENRIETTA 33.82N 98.19W
05/28/2012 CLAY TX LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN THROUGHOUT HENRIETTA
0741 PM TSTM WND GST SHEPPARD AFB 33.98N 98.50W
05/28/2012 M60.00 MPH WICHITA TX ASOS
0750 PM HAIL 3 NW MAYSVILLE 34.85N 97.45W
05/28/2012 E2.50 INCH GARVIN OK TRAINED SPOTTER
0752 PM HAIL 5 ENE ALEX 34.95N 97.70W
05/28/2012 E1.00 INCH GRADY OK PUBLIC
0802 PM HAIL 2 E BLANCHARD 35.15N 97.62W
05/28/2012 E1.25 INCH MCCLAIN OK NWS EMPLOYEE
0815 PM HAIL 10 W STILLWATER 36.12N 97.24W
05/28/2012 E1.75 INCH PAYNE OK EMERGENCY MNGR
0828 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0833 PM HAIL 4 S DIBBLE 34.98N 97.63W
05/28/2012 E1.00 INCH MCCLAIN OK PUBLIC
0844 PM HAIL 4 SW STELLA 35.28N 97.27W
05/28/2012 E1.75 INCH CLEVELAND OK BROADCAST MEDIA
0845 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0845 PM HAIL STILLWATER 36.12N 97.06W
05/28/2012 E1.00 INCH PAYNE OK EMERGENCY MNGR
0853 PM HAIL 1 NW OKARCHE 35.74N 97.99W
05/28/2012 E1.00 INCH KINGFISHER OK PUBLIC
0902 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.75 INCH CANADIAN OK TRAINED SPOTTER
0916 PM HAIL OKARCHE 35.73N 97.98W
05/28/2012 E1.00 INCH CANADIAN OK TRAINED SPOTTER
0927 PM TSTM WND GST CARNEY 35.81N 97.02W
05/28/2012 E60.00 MPH LINCOLN OK LAW ENFORCEMENT
RELAYED BY LINCOLN COUNTY EOC
0943 PM HAIL 2 N WARWICK 35.72N 97.00W
05/28/2012 E2.00 INCH LINCOLN OK TRAINED SPOTTER
0950 PM HAIL 2 W CONCHO 35.62N 98.04W
05/28/2012 E1.75 INCH CANADIAN OK TRAINED SPOTTER
&&
MBSSpecial weather statement, May 29, 4:51 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 451 PM CDT TUE MAY 29 2012 OKZ035>037-292215- KIOWA OK-TILLMAN OK-JACKSON OK- 451 PM CDT TUE MAY 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA... NORTHWESTERN TILLMAN AND NORTHEASTERN JACKSON COUNTIES UNTIL 515 PM CDT... AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HEADRICK... MOVING NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SNYDER...HEADRICK...FRIENDSHIP AND ALTUS AIR FORCE BASE. LAT...LON 3485 9908 3462 9891 3457 9921 3469 9932 TIME...MOT...LOC 2149Z 239DEG 10KT 3464 9919 MAXWELL
Special weather statement, May 29, 5:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 510 PM CDT TUE MAY 29 2012 OKZ035>037-292245- KIOWA OK-TILLMAN OK-JACKSON OK- 510 PM CDT TUE MAY 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA... NORTHWESTERN TILLMAN AND NORTHEASTERN JACKSON COUNTIES UNTIL 545 PM CDT... AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HEADRICK... MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SNYDER...MOUNTAIN PARK...HEADRICK AND TOM STEED RESERVOIR. LAT...LON 3479 9890 3450 9885 3453 9919 3471 9922 TIME...MOT...LOC 2209Z 262DEG 12KT 3463 9912 MAXWELL
Local storm report, May 29, 5:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
513 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 1 SE HEADRICK 34.62N 99.12W
05/29/2012 E0.75 INCH JACKSON OK AMATEUR RADIO
0500 PM HAIL 6 WNW BURLINGTON 36.93N 98.52W
05/29/2012 E0.88 INCH ALFALFA OK PUBLIC
0511 PM HAIL HEADRICK 34.63N 99.14W
05/29/2012 E1.75 INCH JACKSON OK PUBLIC
&&
NWS NORMANSpecial weather statement, May 29, 5:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 514 PM CDT TUE MAY 29 2012 OKZ036-037-TXZ085-292245- TILLMAN OK-JACKSON OK-WILBARGER TX- 514 PM CDT TUE MAY 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TILLMAN... SOUTHEASTERN JACKSON AND NORTH CENTRAL WILBARGER COUNTIES UNTIL 545 PM CDT... AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FARGO... MOVING EAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... FREDERICK...DAVIDSON AND FARGO. LAT...LON 3448 9902 3421 9898 3424 9931 3440 9933 TIME...MOT...LOC 2209Z 266DEG 7KT 3432 9924 MAXWELL
Local storm report, May 29, 5:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
519 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 5 E ALTUS 34.64N 99.25W
05/29/2012 E0.88 INCH JACKSON OK PUBLIC
0518 PM HAIL HEADRICK 34.63N 99.14W
05/29/2012 E1.75 INCH JACKSON OK EMERGENCY MNGR
THE REPORT WAS RELAYED BY ALTUS EMERGENCY MANAGEMENT.
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 58 min |
| May 28, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 46 min |
| May 28, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 66 min |
| May 29, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 54 min |
| May 28, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 45 min |
| May 28, 7:08 PM CDT | Special Weather Statement | OUN | Cleveland | 22 min |
| May 28, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 41 min |
| May 28, 7:40 PM CDT | Special Weather Statement | OUN | Logan | 35 min |
| May 28, 7:41 PM CDT | Special Weather Statement | OUN | Carter, Love | 34 min |
| May 28, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 32 min |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 47 min |
| May 28, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 45 min |
| May 28, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 48 min |
| May 28, 8:15 PM CDT | Special Weather Statement | OUN | Logan | 30 min |
| May 28, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan | 45 min |
| May 28, 8:39 PM CDT | Special Weather Statement | OUN | Love | 36 min |
| May 28, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 60 min |
| May 28, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| May 28, 9:15 PM CDT | Special Weather Statement | OUN | Marshall | 30 min |
| May 28, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 61 min |
| May 28, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 22 min |
| May 28, 10:40 PM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| May 28, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 24 min |
| May 28, 11:20 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 25 min |
| May 28, 11:54 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Johnston, Love, Marshall | 51 min |
| May 29, 12:41 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 49 min |
| May 29, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 53 min |
| May 29, 4:51 PM CDT | Special Weather Statement | OUN | Kiowa | 24 min |
| May 29, 5:10 PM CDT | Special Weather Statement | OUN | Kiowa | 35 min |
| May 29, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 63 min |
| May 29, 5:14 PM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| May 29, 5:26 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 64 min |
| May 29, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 62 min |
| May 29, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 65 min |
| May 29, 5:47 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 43 min |
| May 29, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 66 min |
| May 29, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Logan and 1 more | 64 min |
| May 29, 6:34 PM CDT | Special Weather Statement | OUN | Alfalfa | 26 min |
| May 29, 6:39 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 55 min |
| May 29, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 47 min |
| May 29, 6:51 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 54 min |
| May 29, 6:54 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| May 29, 6:55 PM CDT | Special Weather Statement | OUN | Noble, Payne | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.